# SDR 9809399918

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BOTH AFT LAVATORY SMOKE ALARMS ACTIVATED AFTER TAKEOFF.  FLIGHT ATTENDANT REPORTED AN ELECTRICAL TYPE SMELL IN AFT CABIN.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH HEAT EXCHANGERS AND RIGHT AIR CYCLE MACHINE, OPERATIONAL CHECK NORMAL.
